# SDR SIMA20180712016

- Difficulty date: July 12, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 43,492 hours, 39,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER AFT FUSELAGE SKIN CRACKED IN 2 PLACES; PLACE1: JUST AFT OF FRAME 75 AND ABOVE STRINGER 2L CRACK IS APPROX. 3/8' LONG (MARKED), PLACE 2:SKIN CRACKED AT FIRST FASTENER BELOW STRINGER 2L ON FRAME 75, CRACK IS APPROX. 1/4" LONG. EASI #8071 USED WITH 50-500KHZ PROBE, FREQ=400 KHZ, V-GAIN=78.0, H-GAIN=65.0, LPF=100, ANGLE=134.-C/A-COMPLETE:PERFORMED DOUBLER REPAIR AT LT UPPER FR. 75 ABOVE STRINGER 2 IAW SRM 53-31-01.
